# SDR 2007UALA04300

- Difficulty date: October 17, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 55,160 hours, 20,166 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE "GEAR DISAGREE" INDICATION WAS DISPLAYED ON EICAS.  MESSAGE WAS DISPLAYED FOR APPROX 15 MIN UNTIL AIRCRAFT ENCOUNTERED SLIGHT TURBULENCE AND CAUSED MESSAGE TO CLEAR AND AMBER "GEAR" LIGHT TO EXTINGUISH.
